Please note

Due to the recent spike in Covid-19 cases, we are no longer able to entertain walk-in visits to our headquarters or any of our facilities.

Boska tablets 500mg

Dexa Medica

Ingredients in every tablet

Paracetamol 500 mg
Caffeine 30 mg

Each package contains

2 strips of 10 tablets

Dosage form

tablet

Tablet;Plain

Flavour

None

W.H.O. classification

N02B
N02B

A.T.C. Level 1

Anatomical Main group

N - Nervous system
N02B

A.T.C. Level 2

Therapeutic subgroup

N02 - Analgesics
N02B

A.T.C. Level 3

Pharmacological subgroup

N02B - Other Analgesics and Antipyretics in ATC

Available in

Myanmar
Cambodia
Nigeria

Warnings

Alcohol

CONSULT YOUR DOCTORSafety of this item for use with alcohol has not been established. Please consult your doctor.

Machinery

CONSULT YOUR DOCTORSafety of this item for use while operating heavy machinery has not been established. Please consult your doctor.

Pregnancy

NOT RECOMMENDEDThis item is not safe for use during pregnancy.

Lactation

NOT RECOMMENDEDThis item is not safe for use during lactation.

Indication

For effective & fast relief of headache, migraine and other pain associated with rheumatic, muscle pain, toothache and sinusitis

Dosage

18 YEARS OLD AND ABOVE
1-2 tablets every 4-6 hours while symptoms persist.

0 TO 12 YEARS OLD
Not for use in children under 12 years.

OTHER DETAILS
Do not exceed 8 tablets in 24 hours.

If symptoms persist after 3 days, consult your physician.